Request file

Review/Citation:  KĄKOL, Jerzy, SAXON, S. A. Separable quotients in Cc (X), Cp (X), and their duals. emProceedings of the American Mathematical Society. /em 2017, 145(9), 3829-3841. ISSN 0002-9939

Requested document:  Kakol4.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *